Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Gravitationsphysik     Collection: Duality & Integrable Structures     Display Documents



  history
ID: 367173.0, MPI für Gravitationsphysik / Duality & Integrable Structures
The Hamiltonian Analysis for Yang-Mills Theory on {mathbb R}times S2
Authors:Agarwal, Abhishek; Nair, V. P.
Date of Publication (YYYY-MM-DD):2009
Title of Journal:Nuclear Physics B
Volume:816
Start Page:117
End Page:138
Review Status:not specified
Audience:Not Specified
Abstract / Description:Pure Yang-Mills theory on {\mathbb R} \times S2 is analyzed in a gauge-invariant Hamiltonian formalism. Using a suitable coordinatization for the sphere and a gauge-invariant matrix parametrization for the gauge potentials, we develop the Hamiltonian formalism in a manner that closely parallels previous analysis on {\mathbb R}3. The volume measure on the physical configuration space of the gauge theory, the nonperturbative mass-gap and the leading term of the vacuum wave functional are discussed using a point-splitting regularization. All the results carry over smoothly to known results on {\mathbb R}3 in the limit in which the sphere is de-compactified to a plane.
External Publication Status:published
Document Type:Article
Communicated by:Niklas Beisert
Affiliations:MPI für Gravitationsphysik/Duality & Integrable Structures
Identifiers:LOCALID:arXiv:0807.2131
DOI:doi:10.1016/j.nuclphysb.2009.03.007
Full Text:
You have privileges to view the following file(s):
0807.2131v1.pdf  [248,00 Kb] [Comment:arXiv:0807.2131v1 [hep-th]]  
 
npb816_117.pdf  [239,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.